Abstract and Applied Analysis

Stochastic Finite-Time H Performance Analysis of Continuous-Time Systems with Random Abrupt Changes

Bing Wang

Full-text: Open access

Abstract

The problem of H control performance analysis of continuous-time systems with random abrupt changes is concerned in this paper. By employing an augmented multiple mode-dependent Lyapunov-Krasovskii functional and using some integral inequalities, new sufficient conditions are obtained relating to finite-time bounded and an H performance index. The finite-time H control performance problem is solved and desired controller is given to ensure the system trajectory stays within a prescribed bound during a given time interval. At last, two numerical examples are provided to show that our results are less conservative than the existing ones.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 198616, 11 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412605768

Digital Object Identifier
doi:10.1155/2014/198616

Mathematical Reviews number (MathSciNet)
MR3178852

Citation

Wang, Bing. Stochastic Finite-Time ${H}_{\infty }$ Performance Analysis of Continuous-Time Systems with Random Abrupt Changes. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 198616, 11 pages. doi:10.1155/2014/198616. https://projecteuclid.org/euclid.aaa/1412605768


Export citation

References

  • N. N. Krasovskiĭ and È. A. Lidskiĭ, “Analytical design of controllers in systems with random attributes,” Automation and Remote Control, vol. 22, pp. 1021–1025, 1961.
  • J. Cheng, H. Zhu, S. Zhong, and G. Li, “Novel delay-dependent robust stability criteria for neutral systems with mixed time-varying delays and nonlinear perturbations,” Applied Mathematics and Computation, vol. 219, no. 14, pp. 7741–7753, 2013.
  • J. Cheng, H. Zhu, S. Zhong, Y. Zhang, and Y. Zeng, “Improved delay-dependent stability criteria for continuous system with two additive time-varying delay components,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 1, pp. 210–215, 2014.
  • H. Shen, S. Xu, J. Lu, and J. Zhou, “Passivity-based control for uncertain stochastic jumping systems with mode-dependent round-trip time delays,” Journal of the Franklin Institute, vol. 349, no. 5, pp. 1665–1680, 2012.
  • H. Shen, S. Xu, J. Zhou, and J. Lu, “Fuzzy ${H}_{\infty }$ filtering for nonlinear Markovian jump neutral systems,” International Journal of Systems Science, vol. 42, no. 5, pp. 767–780, 2011.
  • D. Zhang and L. Yu, “Exponential state estimation for Markovian jumping neural networks with time-varying discrete and distributed delays,” Neural Networks, vol. 35, pp. 103–111, 2012.
  • D. Zhang and L. Yu, “Passivity analysis for stochastic Markovian switching genetic regulatory networks with time-varying delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 8, pp. 2985–2992, 2011.
  • D. Zhang, L. Yu, Q. Wang, and C. Ong, “Estimator Design for discrete-time switched neural networks with asynchronous switching and time-varying delay,” IEEE Transactions on Neural Networks and Learning Systems, vol. 23, no. 5, pp. 827–834, 2012.
  • Z. Wu, P. Shi, H. Su, and J. Chu, “Stochastic synchronization of Markovian jump neural networks with time-varying delay using sampled-data,” IEEE Transactions on Cybernetics, vol. 43, no. 6, pp. 1796–1806, 2013.
  • Z.-G. Wu, P. Shi, H. Su, and J. Chu, “Passivity analysis for discrete-time stochastic markovian jump neural networks with mixed time delays,” IEEE Transactions on Neural Networks, vol. 22, no. 10, pp. 1566–1575, 2011.
  • H. Huang, G. Feng, and X. Chen, “Stability and stabilization of Markovian jump systems with time delay via new Lyapunov functionals,” IEEE Transactions on Circuits and Systems I: Regular Papers, vol. 59, no. 10, pp. 2413–2421, 2012.
  • H. Gao, Z. Fei, J. Lam, and B. Du, “Further results on exponential estimates of Markovian jump systems with mode-dependent time-varying delays,” IEEE Transactions on Automatic Control, vol. 56, no. 1, pp. 223–229, 2011.
  • Z. Wu, P. Shi, H. Su, and J. Chu, “Asynchronous ${{l}_{2}-l}_{\infty }$ ltering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities,” Automatica, vol. 50, no. 1, pp. 180–186, 2014.
  • S. Hu, D. Yue, and J. Liu, “${H}_{\infty }$ filtering for networked systems with partly known distribution transmission delays,” Information Sciences. An International Journal, vol. 194, pp. 270–282, 2012.
  • C.-H. Lien, “Robust observer-based control of systems with state perturbations via LMI approach,” IIEEE Transactions on Automatic Control, vol. 49, no. 8, pp. 1365–1370, 2004.
  • P. Shi, E.-K. Boukas, and R. K. Agarwal, “Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delay,” IEEE Transactions on Automatic Control, vol. 44, no. 11, pp. 2139–2144, 1999.
  • Z. Wang, J. Lam, and X. Liu, “Exponential filtering for uncertain Markovian jump time-delay systems with nonlinear disturbances,” IEEE Transactions on Circuits and Systems II: Express Briefs, vol. 51, no. 5, pp. 262–268, 2004.
  • Y. Wang, C. Wang, and Z. Zuo, “Controller synthesis for Markovian jump systems with incomplete knowledge of transition probabilities and actuator saturation,” Journal of the Franklin Institute, vol. 348, no. 9, pp. 2417–2429, 2011.
  • Q. Zhu, X. Yang, and H. Wang, “Stochastically asymptotic stability of delayed recurrent neural networks with both Markovian jump parameters and nonlinear disturbances,” Journal of the Franklin Institute, vol. 347, no. 8, pp. 1489–1510, 2010.
  • O. M. Kwon, J. Park, S. Lee, and E. Cha, “Analysis on delay-dependent stability for neural networks with time-varying delays,” Neurocomputing, vol. 103, pp. 114–120, 2013.
  • F. Amato, R. Ambrosino, C. Cosentino, and G. De Tommasi, “Input-output finite time stabilization of linear systems,” Automatica, vol. 46, no. 9, pp. 1558–1562, 2010.
  • J. Cheng, H. Zhu, S. Zhong, Y. Zeng, and X. Dong, “Finite-time ${H}_{\infty }$ control for a class of Markovian jump systems with mode-dependent time-varying delays via new Lyapunov functionals,” ISA Transactions, vol. 52, pp. 768–774, 2013.
  • J. Cheng, H. Zhu, S. Zhong, Y. Zhang, and Y. Li, “Finite-time ${H}_{\infty }$ control for a class of discrete-time Markov jump systems with partly unknown time-varying transition probabilities subject to average dwell time switching,” International Journal of Systems Science, 2013.
  • J. Cheng, G. Li, H. Zhu, S. Zhong, and Y. Zeng, “Finite-time ${H}_{\infty }$ control for a class of Markovian jump systems with mode-dependent time-varying delay,” Advances in Difference Equations, vol. 2013, article 214, 2013.
  • S. He and F. Liu, “Stochastic finite-time boundedness of Markovian jumping neural network with uncertain transition probabilities,” Applied Mathematical Modelling. Simulation and Computation for Engineering and Environmental Systems, vol. 35, no. 6, pp. 2631–2638, 2011.
  • M. N. ElBsat and E. E. Yaz, “Robust and resilient finite-time bounded control of discrete-time uncertain nonlinear systems,” Automatica, vol. 49, no. 7, pp. 2292–2296, 2013.
  • P. Park, J. W. Ko, and C. Jeong, “Reciprocally convex approach to stability of systems with time-varying delays,” Automatica, vol. 47, no. 1, pp. 235–238, 2011. \endinput